I have been diagnosed as having Epilepsy simply because I started having
seizures two years ago. Supposedly, I have been an epiletic since I hit
my head 30 years ago and supposedly have been having mini seizures (high
pitch ringing, seeing colored spots, etc.) ever since the accident.
In addition, one doctor finally put me on Synthyroid for having a TSH of
5.0, especially since my family has had a long history of Hypothyroidism.
My question is: IS IT POSSIBLE THAT MY HYPOTHYROIDISM IS CAUSING MY
SEIZURES? That I am really not an epiletic.... Also my daughter is
borderline as having Hyperthyroidism. She is been having a lot of dizzy
spells lately, headaches and she is freezing all the time. Supposedly, all
of this is contributed to stress. DO I NEED TO BE CONCERNED ABOUT HER
There is no documented relationship between hypothyroidism and it
is not at all likely that your hypothyroidism is contributing in any way
to your seizures.
The symptoms you mention in your daughter are very suggestive of
hypothyroidism, she may need a thyroid supplement.
There is no evidence that the diseases are linked in any way.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.